# SDR ASAA2017042820549

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,219 hours, 2,413 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32902061
- Part serial: 9718
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 7,222 hours, 2,414 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU FL 340, MASTER CAUTION ILLUMINATED WITH THE LEFT PACK LIGHT ON, FOLLOWED QRH LIGHT EXTINGUISHED. THEN CAME BACK ON EACH TIME RESET WAS USED.  FOLLOWED QRH FURTHER AND SHUT LEFT PACK OFF, CLOSED ISOLATION VALVE . ODOR ASSOCIATED WITH THE ISSUE PRIOR TO INDICATION, DISSIPATED EVENTUALLY.  ACFT GROUNDED.  OPENED FWD CARGO HEAT VALVE AND REACTIVATED THE LT PACK AIRFLOW SHUTOFF VALVE IAW AMM 21-00-00-907.  ACCOMPLISHED EA 900ER-21EA-18782, STANDBY TEMPERATURE CONTROL VALVE REMOVED AND REPLACED. ACCOMPLISHED GROUND VERIFICATION IAW EA 900-21EA-18782 STEP 8, OPS NORMAL, BITE CHECKED GOOD.
